# SDR ASAA2023010541515

- Difficulty date: January 5, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61554
- Aircraft time: 18,901 hours, 6,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Corroded
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RIGHT TRANSITION PANEL DOCUMENTED OUT OF LIMITS ON CARD G1749967 REQUIRES REPLACE FROM STA 727B+10 TO 727C+10. GROUNDED - YES. REMOVED CORROSION ORIG MAT =.040,MAT, REMVOED = .007REMAINING = .033OUT OF LIMITS IAW B737NG SRM 53-00-53-1A-2REMOVED AND REPLACED TRANSITION PANEL FROM STA 727B+10 TO 727C+10 R/H SIDE IAW B737NG SRM 53-00-53-2R-5PO 1034622.1.
